# SDR 29GA2022120500001

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N700SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1548
- Aircraft time: 1,666 hours, 1,199 cycles
- Engine: PW127M
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M259884113
- Condition: Damaged
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT: 95 JAX/PNS ENGINE 2 OIL LOW PRESSURE IN FLIGHT SHUT ENGINE 2 IN FLIGHT. CORRECTIVE ACTION: FOUND OIL AT RIGHT EXHAUST DUCT STARTER GENERATOR. REMOVED AND REPALCED STARTER GENERATOR DRIVE SHAFT O RING, RIGHT ENGINE OPERATIONAL CHECK NORMAL.
